MathSciNet Relay Station
MathSciNet bibliographic data
MR2552222 (2010m:65152) 65L15 (34L40 65L20)
Curtis, Christopher W.; Deconinck, Bernard On the convergence of Hill's method. Math. Comp. 79 (2010), no. 269, 169–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement